# SDR USAA920081564

- Difficulty date: August 24, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 27,140 hours, 14,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013585
- Condition: Inoperative
- Location: Row 16a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE 7896719 FLT848 PHL EEL ROW 16A SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  R&R EMERGENCY LIGHT ASSEMBLY.  OPS CHECK WAS GOOD.
